# SDR UPS203425

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5754 · Leading Edge Devices
- Part: Channel
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK MAINTENANCE FOUND NR 2 K-FLAP O/B ACTUATOR SUPPORT CHANNEL CRACKED.  INSTALLED FABRICATED PARTS IAW SRM 57-20-2, 51-20-1, 51-30-2, M/M 20-50-21.
